U.S. doctors online nowAsk doctors free
United Kingdom
A 25-year-old male asked:

Im using imiquimod ( aldara ) . when i take it, i get the flu symptoms, and pain in body ( as if you have a feve ) is this dangerous ? side effects?

1 doctor answer1 doctor weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 23 years experience
Possible side effect: While the use of topical Aldara (imiquimod) is not typically associated with "systemic" side effects, review of the manufacturer packaging suggests that this is possible and might represent a serious side effect. You must stop using this medication and contact your ob/gyn. If you are trying to treat genital warts, then some form of excisional or cautery procedure might be more safe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.